# SDR ASAA2025061458743

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 62,597 hours, 19,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW EMERGENCY LIGHT COVER AT SEAT 16A FELL OFF. GROUNDED - YES. SECURED EXIT ROW EMERGENCY LIGHT COVER AT 16A PER AMM 33-51-01-960-802 PERFORMED EMERGENCY LIGHTS OPS TEST PER AMM 33-51-00-710-801 OPS CHECK OK.
